Follow
Juan Carlos Pardo
Juan Carlos Pardo
Investigador titular C, CIMAT
Verified email at cimat.mx - Homepage
Title
Cited by
Cited by
Year
Meromorphic Lévy processes and their fluctuation identities
A Kuznetsov, AE Kyprianou, JC Pardo
1242012
A Wiener–Hopf Monte Carlo simulation technique for Lévy processes
A Kuznetsov, AE Kyprianou, JC Pardo, K van Schaik
1092011
Fluctuations of stable processes and exponential functionals of hypergeometric Lévy processes
A Kuznetsov, JC Pardo
Acta Applicandae Mathematicae 123, 113-139, 2013
932013
Gerber–Shiu distribution at Parisian ruin for Lévy insurance risk processes
EJ Baurdoux, JC Pardo, JL Pérez, JF Renaud
Journal of Applied probability 53 (2), 572-584, 2016
582016
Some explicit identities associated with positive self-similar Markov processes
L Chaumont, AE Kyprianou, JC Pardo
Stochastic Processes and Their Applications 119 (3), 980-1000, 2009
562009
The hitting time of zero for a stable process
A Kuznetsov, A Kyprianou, JC Pardo, A Watson
542014
Hitting distributions of -stable processes via path censoring and self-similarity
AE Kyprianou, JC Pardo, AR Watson
542014
On the extinction of continuous state branching processes with catastrophes
V Bansaye, JC Pardo Millan, C Smadi
542013
On the Lamperti stable processes
ME Caballero, JC Pardo, JL Pérez
arXiv preprint arXiv:0802.0851, 2008
522008
Continuous-state branching processes and self-similarity
AE Kyprianou, JC Pardo
Journal of Applied Probability 45 (4), 1140-1160, 2008
512008
Exact and asymptotic n-tuple laws at first and last passage
AE Kyprianou, JC Pardo, V Rivero
492010
Occupation times of refracted Lévy processes
AE Kyprianou, JC Pardo, JL Pérez
Journal of Theoretical Probability 27, 1292-1315, 2014
482014
Fluctuation theory and exit systems for positive self-similar Markov processes
L Chaumont, A Kyprianou, JC Pardo, V Rivero
452012
Branching processes in a Lévy random environment
S Palau, JC Pardo
Acta Applicandae Mathematicae 153, 55-79, 2018
432018
On the density of exponential functionals of Lévy processes
JC Pardo, V Rivero, K Van Schaik
432013
Explicit identities for Lévy processes associated to symmetric stable processes
ME Caballero, JC Pardo, JL Pérez
402011
A Wiener–Hopf type factorization for the exponential functional of Lévy processes
JC Pardo, P Patie, M Savov
Journal of the London Mathematical Society 86 (3), 930-956, 2012
392012
The lower envelope of positive self-similar Markov processes
L Chaumont, JC Pardo Millan
382006
Distributional properties of exponential functionals of Lévy processes
A Kuznetsov, JC Pardo, M Savov
362012
Continuous state branching processes in random environment: the Brownian case
S Palau, JC Pardo
Stochastic Processes and their Applications 127 (3), 957-994, 2017
282017
The system can't perform the operation now. Try again later.
Articles 1–20